Programme

 SATURDAY 22nd JULY 2017

 

10:00 Family Dance Class with Dance in Devon

An hour of fun, freedom to play and move your body to brilliant music! £5

11:00 Storytelling in The Imaginarium

The Imaginarium is outside all weekend with 30 minute rolling shows throughout the day!  Adults £4, Children £3.

11:30 The Fisher-Knight’s Tale, Wild Toy Theatre

A pop-up adventure for intimate settings. Laura the Fisher- Knight is on a perilous quest to save the River Kingdom from floods. But where have all the fish gone!? And who is cutting down all the trees? Ages 5+ Adults £6, Children £4. 45 mins.

12:15 Pop up Craft workshop with Wild Toy Theatre

Following The Fisher-Knights Tales and included in the ticket! 

12:30 Music from the Crow Puppets

Devon based female duo returning to sing close harmonies… blend a hotchpotch of instruments, weaving mysterious imagery and tender lyrics.*Free*

13:00 The Tintagel Storyteller

Stories old – Stories new – Tales of wonder for all ages -Some familiar – Some strange – Always entertaining – All afternoon – *Free*

14:00 Alice in Wonderland, Sandle Sticks Theatre Company

Enjoy a fun, imaginative adaptation of the traditional fairytale for families and children aged 3-9. Adults £3.50, Children £2.50. 30 mins.

14:30 The Lazy Ace, performed by students from PQA

Performing Arts students from Torbay will be taking to the stage to reprise musical numbers from their recent West End Debut of The Lazy Ace at Shaftesbury Theatre in London! *Free* 30 mins.

15:00 The Tinder Box, Sandal Sticks Theatre Company

An interactive fairytale using elements of physical theatre, object manipulation, clowning and sensory theatre for families and children aged 3 – 9. Adults £3.50, Children £2.50. 30 mins.

16:00 Sinbad the Sailor, Sandal Sticks Theatre Company

A fun adaptation of the One Thousand and One Nights classic for families and children aged 3 – 9. Adults £3.50, Children £2.50. 30 mins.

16:30 Shadow Play, Finger and Thumb Theatre

 London based theatre company will perform a dynamic performance with stunning hand shadow characters, live music and light play, suitable for all the family including a short workshop at the end. Adults £7, Under 16s £5. 45 mins.

17:30 Music from Tim Jones

“like a distillation of perfect summer evenings, full of tall tales, friendships and a few drinks. For great storytelling with real heart, catchy songs and all-round love of life, it’s hard to beat. A must-see band at this summer’s festivals, for sure.”  *Free* 30 mins. 

Buy your tickets in advance here!

 

 

 SUNDAY 23rd JULY 2017

10:00 Family Yoga Class

Begin your day with a family yoga class – with a twist – its animal themed!

45 mins, Adults £3, Children £2.50. Family pass (1 adult and 1 child): £4. Bring enthusiasm and a mat! 

10:30 Puppetry Making Workshop with Above Bounds Theatre

Create your very own puppet! 30 mins, Adults £1.50, Children £3. 30 mins.

11:00 Storytelling in The Imaginarium

The Imaginarium is outside all weekend with 30 minute rolling shows throughout the day!  Adults £4, Children £3.

11:30 The Ugly Duckling and Other Tales, Above Bounds Theatre

Join Above Bounds Theatre Collective as they explore one of the most loved Hans Christian Anderson stories using songs, shadow puppetry and a little of your input to tell this famous tale. Ages 3 – 7, Adults £5, Children £3. 45 mins. 

12:15 Music from Steve Baldwin and Steve Dagleish

With 3 independent releases to their names, this occasional duo will play a mix of traditional and contemporary folk from self penned originals, rewritten old folk tunes and an array of more recognisable covers. *Free*

12:30 Bollywood Dance Taster Session

Why not have a go at this fun fitness dance class which blends classical Indian, jazz, hip hop contemporary and cardio! We call it happy dancing as people always smile when they do it. Suitable for all ages and abilities. *Free class* 45 mins.

13:00 The Tintagel Storyteller

All afternoon in the gardens of Dartington listen to: Stories old – Stories new – Tales of wonder for all ages – Some familiar – Some strange – Always entertaining – *Free*

13:30 Circus Skills Workshop

Learn to juggle, ride a unicycle, walk on stilts, throw a diablo, spin a plate, manipulate a devil-stick, swing poi… but not all at the same time!  £2.50. 45 mins.

14:30 Circus Bazercus

Expect spectacularly high unicycling, breath-taking ladder balancing, juggling and a touch of magic, all interwoven with physical comedy and mayhem. All ages. Adults £6.50, Children £4.50. 1 hour 30 mins.

15:30 Music from Steve Baldwin and Steve Dagleish

Expect banter, infectious tunes, the odd tender morose moment and singalong. *Free*

16:30 Dartington Morris Men

Enjoy traditional Morris dancing outside in the gardens at Dartington. *Free* 

17:15 Music from Green (Avalon Roots)

 A special blend of musical magic. *Free*

 18:00 Festival Epilogue from Puck

 

“If we shadows have offended, think but this, and all is mended, that you have but slumbered here, while these visions did appear…”

Buy your tickets in advance here!